That is a classical description of eye migraine (often has no headache) but in a small percentage it can be due to diesease of the brain, heart and blood vessels.
Use the search feature, archives and health topics to review the many discussions of ophthalmic migraine.
Then make an appointment with an Eye MD for an exam and to rule out eye migraine or transient ischemic attack.
JCH III MD
Tonight I had the same thing happen. 2 days ago I had a brain angiogram after having been in an RTA 4 months ago with serious head injuries. The results came back fine, with no aparent weaknesses. I spoke to my cousin who also had a brain angio before Xmas & she has these visual episodes semi frequently. I have no idea whether to be worried, contact the neurosurgery dept where I had it done, or just get on with things. Ive never had anything like this before. Hmmm... Any ideas?
The approach to this is ONE rule out organic disease of eye, brain, heart and blood vessels. If negative TWO make diagnosis of migraine (if not headache) eye migraine if headache then classic migraine. TREAT MIGRAINE if frequent attacks.
I spoke to the doctor who carried out the Angio & he refused to link the Angio procedure I'd had with the visions I had 3 days later. This may have been easier to accept if my cousin, after her angiograms, had not had exactly the same visions. I was just concerned there may be a weakness after my Angio. I have an appointment with an Eye consultant on Thursday although Im not sure he will be able to shed any light on the subject.
I would say that if the symptoms occured within 24 hours of an angiogram then that might be the cause but 3 days later I would agree with what you were told. No likely.
I've been having these same "visions" for years and each time I ask my eye Dr. about it he dismisses it and says it's nothing. Mine don't swirl around my eye but stay to the edge of my periphery and appear as long sqiggiley kaleidoscope shapes. Happens in both eyes only rarely at the same time. They last anywhere form 10 to 60+ minutes. Is there ANYTHING I can do about them? Medications, Supplements, etc?